Ortho-Cept (ethinyl estradiol and desogestrel) contains a combination of female hormones that prevent ovulation (the release of an egg from an ovary). This medication also causes changes in your cervical mucus and uterine lining, making it harder for sperm to reach the uterus and harder for a fertilized egg to attach to the uterus.
When you start a new birth control pill it is common to have irregular cycles/bleeding for the first three months. If this continues after three months please let your doctor know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2009 • 1 answer
Ortho-Cept - I have taken ortho cept for the last 6 days, I had unprotected sex today, am i covered?
Posted 15 Aug 2009 • 1 answer
Posted 22 Feb 2010 • 1 answer
Posted 23 Jan 2011 • 4 answers
Ortho-Cept - Is it ok to take ortho cept for 2 months straight to delay your period then after take?
Posted 19 Apr 2013 • 1 answer